# SDR FDEA201203211083

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD CREASE BEAM ANGLE CORRODED AT BS 1630.   REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VIII.  FABRICATED, ALODINED, PRIMED IAW SRM 51-20-01 AND  INSTALLED IAW SRM 51-40-02, AND DWG 146N8722.  MAJOR REPAIR.
